# SDR EIA2008F00008

- Difficulty date: August 31, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SKIN CRACKED AT NUMEROUS FASTENER HOLES AT LOWER CENTER DOOR FRAME. REMOVED DAMAGE, NDT AREA AND FABRICATED AND INSTALLED REPAIR IAW SRM 52-10-02, FIG 9 SHEETS 1-4.  (K)
